MAUDE Adverse Event Report: KAIRISON SHAFT DET.UP 235MM 2MM; BONE PUNCHES, RONGEURS

KAIRISON SHAFT DET.UP 235MM 2MM; BONE PUNCHES, RONGEURS
Model Number FK882R
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with fk882r - kairison shaft det.Up 235mm 2mm.According to the complaint description, intrapoerative ends don't meet.There was no described patient harm.Additional information was not provided nor available / was not available.The malfunction is filed under aag reference (b)(4).
 
Event or Problem Description
Additional information received on 04/07/2021.The device malfunction was noted by the surgical staff prior to use on the patient.The reporter added that there was a second set available for use, as such the 2mm kairison was removed from use and an alternative kairison readily available to use in the procedure.The surgery was successfully completed with no intraoperative issues or events.
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file- no malfunction or serious injury.Nvestigation results: visual investigation: the investigation was carried out visually and microscopically.We made a visual inspection of the products.Here we found a bent downwards footplate, visible damage working end and a dent cutting edge of the wangler.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) probability of occurrence2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: the investigation shows different visible damages.We assume that this deformations and visible damages have been caused due to an overload situation during a previous procedure itself.This can be underlined by the dents we found during investigation, as this can be considered as a sign of an overloading situation.We were not able to detect any hint for a material defect or a production error.There is the possibility for a pre-damage due to other previous surgeries.Based upon the investigations results a capa is not necessary.

Brand Name
KAIRISON SHAFT DET.UP 235MM 2MM
Common Device Name
BONE PUNCHES, RONGEURS
MDR Report Key11618856
Report Number9610612-2021-00265
Device Sequence Number4225391
Product Code HAD
UDI-Device Identifier04046963323516
UDI-Public4046963323516
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K062413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFK882R
Device Catalogue NumberFK882R
Device Lot Number4511875809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1